Alert archive / Massachusetts / High Wind Watches in 2026

High Wind Watch 2, NWS Boston/Norton, MA

March 14, 20269 counties in Massachusetts; 5 counties in Rhode Island

NWS Boston/Norton, MA issued this high wind watch at Mar 14, 2026, 12:09 PM EDT for 9 counties in Massachusetts; 5 counties in Rhode Island. It took effect at Mar 16, 2026, 5:00 PM EDT. It was in force for .

The area

The counties it named.

The facts

Issued
Mar 14, 2026, 12:09 PM EDT (16:09 UTC)
In effect from
Mar 16, 2026, 5:00 PM EDT
Expired
Mar 16, 2026, 12:11 AM EDT
In force
Issued by
NWS Boston/Norton, MA

Counties Barnstable County, MA, Bristol County, MA, Dukes County, MA, Essex County, MA, Middlesex County, MA, Nantucket County, MA, Norfolk County, MA, Plymouth County, MA, Suffolk County, MA, Bristol County, RI, Kent County, RI, Newport County, RI, Providence County, RI, Washington County, RI

The radar

The Boston radar (KBOX), 14 km from the middle of the area, began a volume at 16:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 4.2 hours before the alert went out and 187 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2026-03-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 5 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2026-03-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 76 square meters per square second.1939587897117136156Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
5 J/kg
Mixed-layer CIN
-107 J/kg
Mixed-layer LCL
1692 m above ground
0-6 km bulk shear
124 kt
0-1 km storm-relative helicity
76 m²/s²
0-3 km storm-relative helicity
146 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

656 
WWUS71 KBOX 141609
NPWBOX

URGENT - WEATHER MESSAGE
National Weather Service Boston/Norton MA
1209 PM EDT Sat Mar 14 2026

MAZ022>024-150515-
/O.NEW.KBOX.HW.A.0002.260316T2100Z-260317T1000Z/
/O.CON.KBOX.WI.Y.0003.000000T0000Z-260314T2300Z/
Barnstable MA-Dukes MA-Nantucket MA-
Including the cities of Provincetown, Chatham, Vineyard Haven,
Nantucket, and Falmouth
1209 PM EDT Sat Mar 14 2026

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING...
...HIGH WIND WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH LATE 
MONDAY NIGHT...

* WHAT...For the Wind Advisory, west winds 15 to 25 mph with gusts 
  up to 50 mph. For the High Wind Watch, south winds 20 to 30 mph 
  with gusts up to 60 mph possible. Strongest of those winds 
  expected Monday night.

* WHERE...Barnstable MA, Dukes MA, and Nantucket MA Counties.

* WHEN...For the Wind Advisory, until 7 PM EDT this evening. For the 
  High Wind Watch, from Monday afternoon through late Monday night.

* IMPACTS...Damaging winds could blow down trees and power lines. 
  Power outages are possible. Travel could be difficult, especially 
  for high profile vehicles. Gusty winds will blow around unsecured 
  objects. Tree limbs could be blown down and some power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the latest forecasts and warnings for updates.

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

MAZ002-004-008-009-142300-
/O.CON.KBOX.WI.Y.0003.000000T0000Z-260314T2300Z/
Western Franklin MA-Northern Worcester MA-Western Hampshire MA-
Western Hampden MA-
Including the cities of Blandford, Charlemont, Chesterfield,
Fitchburg, and Barre
1209 PM EDT Sat Mar 14 2026

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING...

* WHAT...West winds 20 to 30 mph with gusts up to 50 mph.

* WHERE...Northern Worcester MA, Western Franklin MA, Western 
  Hampden MA, and Western Hampshire MA Counties.

* WHEN...Until 7 PM EDT this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and some power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

MAZ005>007-013>021-RIZ001>008-150515-
/O.NEW.KBOX.HW.A.0002.260316T2100Z-260317T1000Z/
Central Middlesex MA-Western Essex MA-Eastern Essex MA-Western
Norfolk MA-Southeast Middlesex MA-Suffolk MA-Eastern Norfolk MA-
Northern Bristol MA-Western Plymouth MA-Eastern Plymouth MA-
Southern Bristol MA-Southern Plymouth MA-Northwest Providence RI-
Southeast Providence RI-Western Kent RI-Eastern Kent RI-Bristol
RI-Washington RI-Newport RI-Block Island RI-
Including the cities of West Warwick, Framingham, New Bedford,
Gloucester, Taunton, Mattapoisett, East Greenwich, Lawrence,
Boston, Bristol, New Shoreham, Lowell, Foster, Narragansett, West
Greenwich, Quincy, Coventry, Warwick, Brockton, Smithfield,
Westerly, Norwood, Fall River, Plymouth, Newport, Cambridge,
Providence, and Foxborough
1209 PM EDT Sat Mar 14 2026

...HIGH WIND WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH LATE 
MONDAY NIGHT...

* WHAT...South winds 20 to 30 mph with gusts up to 60 mph possible. 
  Strongest of the winds will be Monday night.

* WHERE...Eastern Massachusetts and Rhode Island. 

* WHEN...From Monday afternoon through late Monday night.

* IMPACTS...Damaging winds could blow down trees and power lines. 
  Power outages are possible. Travel could be difficult, especially 
  for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the latest forecasts and warnings for updates.

&&

$$

Visit us at http://www.weather.gov/box

Frank
3 follow-up statements
409 
WWUS71 KBOX 150458
NPWBOX

URGENT - WEATHER MESSAGE
National Weather Service Boston/Norton MA
1258 AM EDT Sun Mar 15 2026

MAZ005>007-013>024-RIZ001>008-152000-
/O.CON.KBOX.HW.A.0002.260316T2100Z-260317T1000Z/
Central Middlesex MA-Western Essex MA-Eastern Essex MA-Western
Norfolk MA-Southeast Middlesex MA-Suffolk MA-Eastern Norfolk MA-
Northern Bristol MA-Western Plymouth MA-Eastern Plymouth MA-
Southern Bristol MA-Southern Plymouth MA-Barnstable MA-Dukes MA-
Nantucket MA-Northwest Providence RI-Southeast Providence RI-
Western Kent RI-Eastern Kent RI-Bristol RI-Washington RI-Newport
RI-Block Island RI-
Including the cities of Fall River, Taunton, Norwood, Gloucester,
Vineyard Haven, Quincy, Newport, Lawrence, Coventry, Chatham,
Warwick, Bristol, Westerly, West Greenwich, Narragansett, Lowell,
Providence, Provincetown, Foxborough, Foster, New Shoreham,
Nantucket, Boston, East Greenwich, Framingham, Cambridge,
Smithfield, New Bedford, Falmouth, Plymouth, Brockton,
Mattapoisett, and West Warwick
1258 AM EDT Sun Mar 15 2026

...HIGH WIND WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH 
LATE MONDAY NIGHT...

* WHAT...South winds 20 to 30 mph with gusts up to 60 mph possible.

* WHERE...Portions of eastern, northeastern, and southeastern 
  Massachusetts and northern and southern Rhode Island.

* WHEN...From Monday afternoon through late Monday night.

* IMPACTS...Damaging winds could blow down trees and power lines. 
  Power outages are possible. Travel could be difficult, especially 
  for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the latest forecasts and warnings for updates.

&&

$$

Visit us at http://www.weather.gov/box

Hrencecin
075 
WWUS71 KBOX 151613
NPWBOX

URGENT - WEATHER MESSAGE
National Weather Service Boston/Norton MA
1213 PM EDT Sun Mar 15 2026

CTZ002>004-MAZ002>004-008>012-026-160800-
/O.NEW.KBOX.WI.Y.0004.260316T1800Z-260317T1200Z/
Hartford CT-Tolland CT-Windham CT-Western Franklin MA-Eastern
Franklin MA-Northern Worcester MA-Western Hampshire MA-Western
Hampden MA-Eastern Hampshire MA-Eastern Hampden MA-Southern
Worcester MA-Northern Middlesex MA-
Including the cities of Chesterfield, Vernon, Charlemont,
Hartford, Willimantic, Blandford, Springfield, Barre, Orange,
Ayer, Worcester, Putnam, Amherst, Fitchburg, Northampton,
Greenfield, Union, Milford, and Windsor Locks
1213 PM EDT Sun Mar 15 2026

...WIND ADVISORY IN EFFECT FROM MONDAY AFTERNOON TO LATE MONDAY 
NIGHT...

* WHAT...South winds 20 to 30 mph with gusts up to 50 mph expected.

* WHERE...Portions of northern Connecticut and central, eastern, and 
  western Massachusetts.

* WHEN...From 2 PM Monday to 8 AM EDT Tuesday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and some power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

MAZ005>007-013>024-RIZ001>008-160800-
/O.CON.KBOX.HW.A.0002.260316T2100Z-260317T1000Z/
Central Middlesex MA-Western Essex MA-Eastern Essex MA-Western
Norfolk MA-Southeast Middlesex MA-Suffolk MA-Eastern Norfolk MA-
Northern Bristol MA-Western Plymouth MA-Eastern Plymouth MA-
Southern Bristol MA-Southern Plymouth MA-Barnstable MA-Dukes MA-
Nantucket MA-Northwest Providence RI-Southeast Providence RI-
Western Kent RI-Eastern Kent RI-Bristol RI-Washington RI-Newport
RI-Block Island RI-
Including the cities of Taunton, Coventry, Brockton, Framingham,
New Shoreham, Quincy, West Greenwich, Norwood, Boston, Foster,
Newport, Vineyard Haven, Gloucester, Nantucket, New Bedford,
Smithfield, Providence, East Greenwich, Bristol, Fall River,
Cambridge, Lowell, Lawrence, Plymouth, Narragansett, Foxborough,
Warwick, West Warwick, Mattapoisett, Falmouth, Provincetown,
Westerly, and Chatham
1213 PM EDT Sun Mar 15 2026

...HIGH WIND WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH 
LATE MONDAY NIGHT...

* WHAT...South winds 20 to 30 mph with gusts up to 60 mph possible.

* WHERE...Portions of eastern, northeastern, and southeastern 
  Massachusetts and northern and southern Rhode Island.

* WHEN...From Monday afternoon through late Monday night.

* IMPACTS...Damaging winds could blow down trees and power lines. 
  Power outages are possible. Travel could be difficult, especially 
  for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the latest forecasts and warnings for updates.

&&

$$

Visit us at http://www.weather.gov/box

BW
232 
WWUS71 KBOX 160411
NPWBOX

URGENT - WEATHER MESSAGE
National Weather Service Boston/Norton MA
1211 AM EDT Mon Mar 16 2026

MAZ005>007-013>024-RIZ001>008-162000-
/O.UPG.KBOX.HW.A.0002.260316T2100Z-260317T1000Z/
/O.NEW.KBOX.HW.W.0003.260316T2100Z-260317T1000Z/
Central Middlesex MA-Western Essex MA-Eastern Essex MA-Western
Norfolk MA-Southeast Middlesex MA-Suffolk MA-Eastern Norfolk MA-
Northern Bristol MA-Western Plymouth MA-Eastern Plymouth MA-
Southern Bristol MA-Southern Plymouth MA-Barnstable MA-Dukes MA-
Nantucket MA-Northwest Providence RI-Southeast Providence RI-
Western Kent RI-Eastern Kent RI-Bristol RI-Washington RI-Newport
RI-Block Island RI-
Including the cities of Taunton, Boston, Cambridge, Provincetown,
Chatham, New Shoreham, Framingham, Newport, Nantucket, Bristol,
Falmouth, Warwick, Lawrence, Fall River, East Greenwich,
Brockton, Lowell, Coventry, New Bedford, Quincy, Smithfield, West
Greenwich, Norwood, Vineyard Haven, Narragansett, Foster,
Plymouth, Westerly, Gloucester, Providence, Mattapoisett, West
Warwick, and Foxborough
1211 AM EDT Mon Mar 16 2026

...HIGH WIND WARNING IN EFFECT FROM 5 PM THIS AFTERNOON TO 6 AM EDT 
TUESDAY...

* WHAT...South winds 25 to 35 mph with gusts up to 65 mph expected.

* WHERE...Portions of eastern, northeastern, and southeastern 
  Massachusetts and northern and southern Rhode Island.

* WHEN...From 5 PM this afternoon to 6 AM EDT Tuesday.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Power outages are possible. Travel will be difficult, especially 
  for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain in the lower levels of your home during the windstorm, and 
avoid windows. Watch for falling debris and tree limbs. Use caution 
if you must drive.

&&

$$

CTZ002>004-MAZ002>004-008>012-026-162000-
/O.CON.KBOX.WI.Y.0004.260316T1800Z-260317T1200Z/
Hartford CT-Tolland CT-Windham CT-Western Franklin MA-Eastern
Franklin MA-Northern Worcester MA-Western Hampshire MA-Western
Hampden MA-Eastern Hampshire MA-Eastern Hampden MA-Southern
Worcester MA-Northern Middlesex MA-
Including the cities of Northampton, Ayer, Vernon, Greenfield,
Willimantic, Springfield, Hartford, Barre, Union, Putnam,
Worcester, Milford, Blandford, Chesterfield, Orange, Windsor
Locks, Amherst, Charlemont, and Fitchburg
1211 AM EDT Mon Mar 16 2026

...WIND ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 8 AM 
EDT TUESDAY...

* WHAT...South winds 20 to 30 mph with gusts up to 55 mph expected.

* WHERE...Portions of northern Connecticut and central, eastern, and 
  western Massachusetts.

* WHEN...From 2 PM this afternoon to 8 AM EDT Tuesday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and some power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

Visit us at http://www.weather.gov/box

What forecasters said that day

The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Boston/Norton, MA wrote its last area forecast discussion before this high wind watch went out at Mar 14, 7:22 AM EDT, 4 hours 47 minutes earlier. Its key messages:

  • Variable amounts of cloud cover, cooler than normal with strong west wind gusts 35-50 mph today.
  • A period of heavy rainfall Mon into Mon night may lead to some river and small stream flooding. A period of strong to damaging wind gusts possible Mon night.
  • Mainly dry weather and trending colder through midweek then moderating toward the end of next week.
Area forecast discussion, Mar 14, 7:22 AM EDT, 4 hours 47 minutes before
Area Forecast Discussion
National Weather Service Boston/Norton MA
722 AM EDT Sat Mar 14 2026

.WHAT HAS CHANGED...
Expanded the Wind Advisory into Cape Cod, Martha's Vineyard and
Nantucket for today, while also upgrading marine headlines to
Gale Warnings for all waters.

&&

.KEY MESSAGES...

- Variable amounts of cloud cover, cooler than normal with
  strong west wind gusts 35-50 mph today.

- A period of heavy rainfall Mon into Mon night may lead to some
  river and small stream flooding. A period of strong to
  damaging wind gusts possible Mon night.

- Mainly dry weather and trending colder through midweek then
  moderating toward the end of next week.

&&

.DISCUSSION...
KEY MESSAGE 1...Variable amounts of cloud cover, cooler than normal
with strong west wind gusts 35-50 mph today.

Strong Clipper low pressure system is expected to pass to our
north and into the Canadian Maritimes by tonight. Pretty tight
pressure gradient combined with efficient if still shallow
mixing from a strong cold advection pattern should help to
promote gusty to strong westerly wind gusts today. This system
has had a history of strong westerly winds yesterday (e.g.
several instances of 50 to 60 mph gusts) in the eastern Gt Lakes
region, but the westerly lower-level jet doesn't look nearly as
robust as it did yesterday, although is still considerable at
around 45-50 kt at 850 mb.

Boosted wind gusts upward some for today, and most areas should
end up gusting in the 35-45 mph range; however gusts could
punch as high as 50 mph across the Berkshires, northern hills of
Worcester County and down across the Cape and Islands where the
existing Wind Advisory has now been expanded further into. This
is supported by BUFKIT momemtum transfer progs as well as the
00z HRRR 10-m wind gust speeds, and the HREF ensemble minimum
10-m gust is also around 40-45 kt in the Advisory areas.
Westerly gusts should really pick up once the sun comes out this
morning but should peak into the afternoon as the core of the
low-level jet crosses Southern New England. Gusts should drop
below 40 mph by late afternoon, with a steadier decrease into
the night as winds turn more northwesterly and lighter.

It wouldn't take much more of an increase in gusts to warrant
expanding the Wind Advisory further into Southern New England,
especially given continued early-morning observations of 35-45
kt gusts across western NY and the Gt Lakes. It does look to be
at least a variably-cloudy day (more clouds north and fewer
south) as moisture continues to wrap-around from the Clipper
system, which casts some uncertainty in the mixing depth and
that was a factor in deciding not to expand the Advisory into
remainder of Southern New England. Other than the cloud cover,
there may also be some scattered flurries or sprinkles dotting
the area as this is a favorable setup for Gt Lakes moisture to
be advected quite a distance downwind given the enhanced
westerly jet, but this should be fewer and far betweeen and not
impactful. Besides the windy conditions and the variable amts of
cloud cover, today is otherwise a cooler day with highs in the
upper 30s to low 40s, a couple degrees cooler than normal but
the wind will add a bit of chill.

KEY MESSAGE 2...A period of heavy rainfall Mon into Mon night may
lead to some river and small stream flooding. A period of strong to
damaging wind gusts possible Mon night.

Ensemble guidance showing a strong signal for a heavy rainfall and
strong wind event Mon into Mon night. PWAT and low level wind
anomalies 3-4 SD above normal which is near the maximum of the CFSR
climatology. This occurs ahead of a deep and amplified upper trough
over the Gt Lakes which sends anomalous moisture northward into New
Eng. Expect numerous showers Mon as anomalous PWAT plume overspreads
the region within the low level jet axis. There is also some
elevated instability so potential exists for heavy convective
showers and a few t-storms as well. These locally heavy showers and
isolated thunder will continue into Mon night. Given the strong
forcing along the boundary along with some elevated instability a
fine line of convection may develop along the front as it moves
through during Mon night. The front should be moving off the coast
by Tue morning with rapid drying moving from west to east. We are
still expecting average rainfall of 1-2 inches with localized
amounts up to 3 inches. 90th percentile of the ensemble QPF
distribution continues to show rainfall amounts up to 3 inches which
likely represents a high end potential from convection. MMEFS
ensemble guidance continues to target RI rivers (Pawcatuck, Wood and
Pawtuxet) and the lower reaches of the CT River from Hartford to
Middle Haddam with the highest probabilities for (50-80%) for minor
flooding during Tue-Wed timeframe.

While winds will be ramping up during Mon, the worst of the wind
will likely be focused during the Mon night period just ahead of the
cold front. This is when the maximum of the low level jet lifts
across the region. NAM is indicating 85-90 kt LLJ at 925 mb moving
across SE New Eng. Even the global guidance is showing 75-80 kt.
Soundings do show a low level inversion which is normal with these
southerly LLJ events so the challenge is determining how much wind
can mix down. The key will be how mild it gets Mon evening ahead of
the cold front and whether a fine line of convection can develop
along the front which would increase potential for mixing strong
winds to the surface. These are factors that should become more
clear as we get within the hi-res window later this weekend. A quick
look at the soundings suggest temps near 60 would increase damaging
wind potential and there is certainly a chance we see temps get to
60 in some locations. But just taking 50 percent of the LLJ as an
initial estimate with a strong inversion in place would support 45-
55 mph gusts, while a weakened inversion with milder temps would
increase potential for 55-65 mph gusts.

KEY MESSAGE 3...Mainly dry weather and trending colder through
midweek then moderating toward the end of next week.

It appears the front will have moved east of New Eng before 12z Tue
with much drier air moving in from the west so expecting mainly dry
weather Tue. The dry weather will continue Wed & Thu and possibly
into Fri as well but we may have to contend with a shortwave and
cold front which could bring a low risk for showers on Fri. It will
be trending colder with the coldest day on Wed as 850 mb temps
bottom out around -15 to -18C at 12z Wed. Highs Wed expected to be
mostly in the 30s to near 40. Then temps gradually moderate Thu into
Fri getting back to seasonable normals by Fri.

&&

.AVIATION /12Z SATURDAY THROUGH WEDNESDAY/...
Forecaster Confidence Levels...

Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.

12z TAF Update:

Today: High confidence.

SCT-BKN VFR ceilings (035-050) should predominate, though some
MVFR ceilings possible across northern MA. Outside chance at
passing rain/snow showers in Gusty WSW to W winds around 15-25
kt, with gusts 35-45 kt highest at ORH, on Cape Cod/ACK and in
the Berkshires. Gusts should slowly ease around 25-35 kt late
Sat while becoming W/WNW.

Saturday Night: High confidence.

VFR. Easing WNW winds to around 5-10 kt thru evening/overnight.

KBOS Terminal...High confidence in TAF. MVFR-visby SHSN should
exit by 07z. VFR but with gusty WSW to W winds Sat, easing
trends into Sat early evening.

KBDL Terminal...High confidence in TAF. VFR, gusty WSW to W
winds thru Sat, easing trends into Sat late-afternoon.

Outlook /Sunday through Wednesday/...

Sunday: VFR. Breezy.

Sunday Night: Mainly VFR, with local IFR possible. Windy with
local gusts up to 30 kt. Chance RA, chance FZRA.

Monday: Mainly MVFR, with areas IFR possible. Strong winds with
areas of gusts up to 40 kt. RA, slight chance TSRA.

Monday Night: Mainly MVFR, with local IFR possible. Strong
winds with gusts up to 50 kt. RA, isolated TSRA.

Tuesday: VFR. Windy with gusts up to 35 kt.

Tuesday Night: VFR. Windy with local gusts up to 30 kt.

Wednesday: VFR. Breezy.

&&

.MARINE...
Forecaster Confidence Levels...

Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.

High confidence.

Have upgraded SCAs/Gale Watch to Gale Warnings, which now cover
all waters for today into early tonight. Gusts look to punch a
little higher than prior expectations, with westerly gusts in
the 35-45 kt range, but on the higher end of that range over the
southern/southeast waters. Expect rough seas especially
eastern/southern outer waters. Gradual decrease in winds and
seas through SCA range into tonight and early Sunday AM.

Winds and seas then decrease below SCA criterion for Sunday.

However increasing southerly winds ahead of a strong low
pressure should take place starting Sunday night. Gale/Storm
Watches could become necessary very late Sunday night/early
Monday.

Outlook /Sunday through Wednesday/...

Sunday: Winds less than 25 kt.

Sunday Night: Moderate risk for Small Craft Advisory winds with
gusts up to 30 kt. Local rough seas. Chance of rain.

Monday: Moderate risk for gale force winds with gusts up to
45 kt. Rough seas up to 15 ft. Rain, slight chance of
thunderstorms.

Monday Night: gale force winds with gusts up to 45 kt. Rough
seas up to 19 ft. Rain, isolated thunderstorms.

Tuesday: Strong winds with gusts up to 35 kt. Rough seas up to
15 ft. Slight chance of rain.

Tuesday Night: Moderate risk for Small Craft Advisory winds
with gusts up to 30 kt. Rough seas up to 14 ft.

Wednesday: Winds less than 25 kt. Areas of rough seas.

&&

.BOX WATCHES/WARNINGS/ADVISORIES...
CT...None.
MA...Wind Advisory until 7 PM EDT this evening for MAZ002-004-008-
     009-022>024.
RI...None.
MARINE...Gale Warning until 11 PM EDT this evening for ANZ230>237-250-
     251-254>256.

&&

DISCUSSION...KJC/Loconto
AVIATION...KJC/Loconto/BW
MARINE...KJC/Loconto

The office that day

Everything else NWS Boston/Norton, MA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 14, 12:38 PM EDTStorm WatchBOX24 hr

Nearby

High Wind Watches in Massachusetts, 2026High Wind Watches in Rhode Island, 2026Every high wind watch in 2026

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.